# SDR DALA2023020700960

- Difficulty date: February 4, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 30,660 hours, 3,947 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3325 DURING T/O ROLL ACCELLERATION SEEMED SLOWER THAN NORMAL. NO ECAM SO CONTINUED T/O ,AT APPROX 7-8000FT ECAM "HOT BRAKES" ALL FOUR WHEELS ON LEFT MAIN GEAR INDICATED 380-420C. CORRECTIVE ACTION: T/S. NIL PRESENT FAULT, TEMPERATURES WITHIN LIMITS ALL BRAKES OPERATE AS NORMAL. (9599968)
